# SDR ASOA200901044

- Difficulty date: August 26, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 14,479 hours, 9,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 FLOORBEAM HAS CORROSION AROUND NUTPLATE LOCATION AT APPROX RBL 22.  REMOVED AFT COCKPIT FLOORBEAM IAW SRM 51-42-21. GVI PERFORMED NO DEFECTS NOTED.   LOCATED AND DRILLED NEW RT FLOORBEAM IAW REO 670-53-11-047 REV E DATED 2009-03-13. P.RICE 09-19-09. (55) 17. PERFORMED ET INSPECTION PER REO 670-53-11-047 REV E DATE 8/13/09 IAW NDTM 51-20-006. NO DEFECTS NOTED.  INSTALLED RT FLOORBEAM IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
